# SDR 9507229875

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Sheared
- Location: Rt Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RIGHT ENGINE FORWARD MOUNT AFT SIDE UPPER AND LOWER STRUTS LOOSE.  FURTHER INVESTIGATION REVEALED A SHEARED UPPER BOLT.  REPLACED BOLT PER MM 71-20-03.
